# SDR SWAA094869

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 61,104 hours, 60,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727C, STR 6R.  REMOVED AND REPLACED CLIP PER SI.
